Vitiligo Is Getting More Widespread Despite Taking Medication?

Illustration of Vitiligo Is Getting More Widespread Despite Taking Medication?
Illustration: Vitiligo Is Getting More Widespread Despite Taking Medication? cdn1.yalemedicine.org

My child is suffering from vitiligo, I took it for treatment and was given probiotics, glutamine, vitamin D3, propolis which I wanted to ask when I took it until the 4th month, the vitamins started to repigment, but now when it’s more than 6 months there is no progress and it occurs in other places. Are the vitamins given no longer helping or the effects of taking vitamins make it worse because they are taken too long

1 Answer:

Hello! Thank you for asking at HealthReplies.com.

Vitiligo is a condition that persists in areas of the skin where the skin loses its normal pigment (color), making it appear white or reddish in color. This is due to autoimmune disorders (the body attacks its own melanocyte cells) which makes the melanocyte cells in the skin inactive in producing skin pigment. The severity of vitiligo is different for each patient, there are patients who only have small patches and do not increase, there are also patients who experience a lot of patches and get more rapidly then stop (persist) for years.

So far, there is no cure for vitiligo. However, there are several therapies that can help slow down the spread of vitiligo. This therapy can only be given by a dermatologist, especially a skin specialist who specializes in allergy and immunology. There is no research evidence showing the benefits of propolis in patients with vitiligo. Vitamin D3 and probiotics may improve your child's general health, but no research has yet shown the benefit of either drug in relieving vitiligo. The use of glutamine could theoretically help relieve vitiligo, but there aren't enough human studies to prove this. The doctor treating your child may have special consideration in their use of all four drugs. You can have a deeper discussion about this. However, you should still take your child to see a dermatologist.

White patches in vitiligo are very flammable, so avoid direct sun exposure. Protect the spots with clothes or sunblock. Because vitiligo is an autoimmune disorder, it is not impossible for your child to experience other autoimmune disorders. The doctor may perform further tests if there are such suspicions.

That is the explanation from me. I hope this helps.

Regards,

dr. Selvi

: by

Related Question

The Cause Of BAK Feels Sore And Hot Accompanied By Greenish Yellow Spots?

The Cause Of BAK Feels Sore And Hot Accompanied By Greenish Yellow Spots?

(1 year ago)

, I want to ask .. why if peeing feels hot and the color looks like green. when I wake up / for a long time I don’t pee, yellowish spots come out but not much. The penis isn&...

Chest Pain After Activity Accompanied By Nausea And Shortness Of Breath?

Chest Pain After Activity Accompanied By Nausea And Shortness Of Breath?

(4 months ago)

I am 16 years old, then I often experience pain in the chest usually after activities or when I sleep in cold weather. Usually accompanied by nausea, numbness in the left hand and ...

High Fever In Infants Aged 8 Months?

High Fever In Infants Aged 8 Months?

(1 year ago)

I am Fahwa Suwita, my child is 8 months old, high fever, it has been 3 days, I have been given the right time to go down again until 39 more, after that, I check and the results of...

Leave a Reply

Your email address will not be published. Required fields are marked *